加载中…
In connection with Rokhlin’s question on an automorphism with a homogeneous nonsimple spectrum, we indicate a class of measure-preserving maps such that has a homogeneous spectrum of multiplicity 2. The automorphisms in question satisfy the condition , where is the spectral measure of . We also show that there is a mixing automorphism possessing the above properties and their higher order analogs. This work has been published in the pilot issue of Selected Russian Mathematics, Vol.1 (1999), no.1, 13-24.

生成讲解博客的中文版本

生成AI智能校验的中文版本